Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Tensor products for the de Sitter group

Author: Robert P. Martin
Journal: Trans. Amer. Math. Soc. 284 (1984), 795-814
MSC: Primary 22E46; Secondary 81C40
MathSciNet review: 743745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The decomposition of the tensor product of a principal series representation with any other irreducible unitary representation of $ G$ is determined for the simply connected double covering, $ G = \operatorname{Spin}\,(4,1)$, of the DeSitter group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E46, 81C40

Retrieve articles in all journals with MSC: 22E46, 81C40

Additional Information

PII: S 0002-9947(1984)0743745-1
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia